MathSciNet Relay Station
MathSciNet bibliographic data
MR716371 (84k:22026) 22E46 (22E45)
Hecht, Henryk; Schmid, Wilfried Characters, asymptotics and ${\germ n}$-homology of Harish-Chandra modules. Acta Math. 151 (1983), no. 1-2, 49–151.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement